# SDR JR2R20170413246

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- Aircraft time: 56,020 hours, 36,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LEFT BS 965 UPPER FWD CORNER OF WINDOW FRAME WEB CRACKED.    REMOVED DAMAGE AND INSTALLED A REPAIR ANGLE AND SHIM IAW SRM 53-05.
